# SDR CALA0101008

- Difficulty date: November 21, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- Aircraft time: 50,402 hours, 26,131 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Hor Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN L/H HORIZONTAL STABILIZER SKIN FORWARD OF I/B BALANCE PANEL. THE CRACKED AREA WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5510-01608.
